Journal of Symbolic Logic

A Syntactical Characterization of S5

Gustav Bergmann

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 14, Issue 3 (1949), 173-174.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730668

Mathematical Reviews number (MathSciNet)
MR32525

Zentralblatt MATH identifier
0036.00705

JSTOR
links.jstor.org

Citation

Bergmann, Gustav. A Syntactical Characterization of S5. J. Symbolic Logic 14 (1949), no. 3, 173--174. https://projecteuclid.org/euclid.jsl/1183730668


Export citation